On electromagnetic waves in biaxial bianisotropic media

Werner S. Weiglhofer, Akhlesh Lakhtakia

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

A linear, nongyrotropic, biaxial bianisotropic medium is shown to be characterised by eight complex-valued and one real-valued constitutive parameters. Application of the Post constraint leads to only 15 real-valued independent constitutive parameters. Wave propagation in the medium is briefly examined.

Original languageEnglish (US)
Pages (from-to)351-362
Number of pages12
JournalElectromagnetics
Volume19
Issue number4
DOIs
StatePublished - Jan 1 1999

All Science Journal Classification (ASJC) codes

  • Electronic, Optical and Magnetic Materials
  • Radiation
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'On electromagnetic waves in biaxial bianisotropic media'. Together they form a unique fingerprint.

Cite this